# SDR PIDA200500003

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,702 hours, 12,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CLIP NUT HOLE AT LBL 27 ON FLOORBEAM AT BS 312.  REPAIRED PER SRM 53-10-51.
